×

zbMATH — the first resource for mathematics

Derivation of an approximate theory of bending of a plate by the method of asymptotic integration of the equations of the theory of elasticity. (English. Russian original) Zbl 0118.41603
PMM, J. Appl. Math. Mech. 26, 1000-1025 (1963); translation from Prikl. Mat. Mekh. 26, 668-686 (1962).

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Vishik, M.I.; Liusternik, L.A., Reguliarnoe vyrozhdenle i pogranichnyi sloi dlia lineinykh differentsial’nykh uravnenii s malym parametrom, Umn, Vol. 12, (1957), No. 5
[2] Reissner, E., On the theory of bending of elastic plates, J. math- and phys., Vol. 22, (1944) · Zbl 0336.73026
[3] Gol’denveizer, A.L., K teorii izgiba plastinok reissnera’, ()
[4] Vlasov, B.F., Ob uravneniiakh teorii izgiba plastinok, ()
[5] Ambartsumian, S.A., K teorii izgiba anizotropnykh plastinok, ()
[6] Ambartsumian, S.A., K obshchei teorii anizotropnykh obolochek, Pmm, Vol. 22, No. 2, (1958)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.